Iodinated contrast media and their adverse reactions

Jagdish Singh, Aditya Daftary

Research output: Contribution to journalArticlepeer-review

Abstract

Cross-use of technology between nuclear medicine and radiology technologists is expanding. The growth of PET/CT and the increasing use of intravenous contrast agents during these procedures bring the nuclear medicine technologist into direct contact with these agents and their associated complications. A basic understanding of the occurrence, risk factors, clinical features, and management of these procedures is of increasing importance to the nuclear medicine technologist. After reading this article, the technologist will be able to list the factors that increase the risk of contrast reactions; understand ways to minimize the occurrence of contrast reactions; and develop a plan to identify, treat, and manage the reactions effectively.

Original languageEnglish (US)
Pages (from-to)69-74
Number of pages6
JournalJournal of Nuclear Medicine Technology
Volume36
Issue number2
DOIs
StatePublished - Jun 2008
Externally publishedYes

Keywords

  • Contrast reactions
  • Iodinated contrast media

ASJC Scopus subject areas

  • Radiology Nuclear Medicine and imaging

Fingerprint

Dive into the research topics of 'Iodinated contrast media and their adverse reactions'. Together they form a unique fingerprint.

Cite this